# SDR AALA201602059008

- Difficulty date: January 21, 2016
- Submitted: February 6, 2016
- Operation: Air carrier
- Aircraft: N285AY
- Make and model: Airbus A330-243
- Aircraft serial: 1100
- Aircraft time: 25,464 hours, 3,623 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: F5347823920700
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  CORROSION ON LONGITUDINAL BEAM AT FRAME 73A & -Y2462.  REPLACED BEAM IAW SRM 51-42-11.
